MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM
Lot Number 82299
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent distal femur revision.At this time, no additional information is available.When additional information is received, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation is in progress, additional information for this event is not known at this time, if additional information is received, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the segmental stem fracture was not related to the design, manufacture, and/or sterilization of previously implanted components.
 
Event or Problem Description
A second revision surgery took place on (b)(6) 2023 to remove a fractured canal filling segmental stem (detailed above) which was reportedly cemented into the femur.The 69-year-old female patient's remaining femur was replaced with additional implants, as detailed in the post bill, to create a total femur replacement.Two of the concurrent implants at the time of this segmental stem fracture included male-female midsection 50mm and male-female midsection 60mm which connected the segmental stem to the distal femur.It is unknown whether these two midsections were explanted during this second revision surgery.The following eleos implants were implanted during the second revision surgery: left proximal femur 98mm, male-male midsection 50mm, male-female midsection 70mm, male-female midsection 40mm, femoral head.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS
Manufacturer (Section D)
ONKOS SURGICAL
77 e. halsey road
parsipanny NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 e. halsey road
parsipanny NJ 07054
Manufacturer Contact
vandita patel
77 e. halsey road
parsipanny, NJ 07054
MDR Report Key18234482
Report Number3013450937-2023-00297
Device Sequence Number12552897
Product Code KRO
UDI-Device IdentifierB278FB1915203M0
UDI-PublicB278FB1915203M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number82299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale